English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49200/83641 (59%)
造訪人次 : 7096801      線上人數 : 43
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20684


    題名: Estimation of parameters of the Gompertz distribution using the least squares method
    作者: 吳忠武;Wu, Jong-wuu;Hung, W. L.;Tsai, C. H.
    貢獻者: 淡江大學統計學系
    關鍵詞: Gompertz distribution;Least squares estimate;Maximum likelihood estimate;First failure-censored;Series system
    日期: 2004-10-25
    上傳時間: 2009-11-30 12:56:28 (UTC+8)
    出版者: Elsevier
    摘要: The Gompertz distribution has been used to describe human mortality and establish actuarial tables. Recently, this distribution has been again studied by some authors. The maximum likelihood estimates for the parameters of the Gompertz distribution has been discussed by Garg et al. [J. R. Statist. Soc. C 19 (1970) 152]. The purpose of this paper is to propose unweighted and weighted least squares estimates for parameters of the Gompertz distribution under the complete data and the first failure-censored data (series systems; see [J. Statist. Comput. Simulat. 52 (1995) 337]). A simulation study is carried out to compare the proposed estimators and the maximum likelihood estimators. Results of the simulation studies show that the performance of the weighted least squares estimators is acceptable.
    關聯: Applied Mathematics and Computation 158(1), pp.133-147
    DOI: 10.1016/j.amc.2003.08.086
    顯示於類別:[統計學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML31檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋